Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of African Languages and Linguistics

Ed. by Ameka, Felix K. / Amha, Azeb

2 Issues per year


IMPACT FACTOR 2017: 0.800

CiteScore 2017: 0.76

SCImago Journal Rank (SJR) 2017: 0.327
Source Normalized Impact per Paper (SNIP) 2017: 1.126

Online
ISSN
1613-3811
See all formats and pricing
More options …
Volume 39, Issue 1

Issues

Corrigendum to: Suffixed plurals in Baïnonk languages: Agreement patterns and diachronic development

Alexander Yao Cobbinah
Published Online: 2018-04-24 | DOI: https://doi.org/10.1515/jall-2017-9007

This Erratum corrects the original online version which can be found here: https://doi.org/10.1515/jall-2017-0007

Corrigendum to: Alexander Yao Cobbinah, Suffixed plurals in Baïnonk languages: Agreement patterns and diachronic development, published in the Journal of African Languages and Linguistics, Vol. 38, Issue 2, 2015, pages 145–185. (https://doi.org/10.1515/jall-2017-0007)

The word “Baïnounk” is misspelled in the article title. The correct title is: “Suffixed plurals in Baïnounk languages: Agreement patterns and diachronic development”

About the article

Published Online: 2018-04-24

Published in Print: 2018-05-25


Citation Information: Journal of African Languages and Linguistics, Volume 39, Issue 1, Pages 125–125, ISSN (Online) 1613-3811, ISSN (Print) 0167-6164, DOI: https://doi.org/10.1515/jall-2017-9007.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in